Approximation Theory and its Applications

, Volume 15, Issue 4, pp 71–87 | Cite as

Hardy type spaces for the wave operator

  • Li Guoquan
  • Lu Shanzhen


In this paper, we systematically study a class of waves. We then de fine Hardy type spaces by conjugate systems for this class of waves, and study their properties. In particular, we show that they extend some class of Lp estimates for the wave equation.


Wave Equation Cauchy Problem Laplace Operator Hardy Space Continuous Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Stein, E. M. and Weiss, G., On the Theory of Harmonic Functions of Several Variables. Acta Math., 103 (1960), 25–62.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Kochneff, E. and Sagher, Y., Conjugate Temperatures, J. Approx. Theory, 70 (1992), 39–49.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Guzmán-Partida, M., Hardy Spaces of Conjugate Tempt Peratures, Studia Math., 122 (2), (1997), 153–165.MATHMathSciNetGoogle Scholar
  4. [4]
    Guzmám-Partida, M. and Pérez-Estera, S., Hardy Spaces of Conjugate Systems of Temperatures, preprint (1998).Google Scholar
  5. [5]
    Li, G., Conjugate System for Waves, Prprint.Google Scholar
  6. [6]
    Goldberg, D., A Local Version of Real Hardy Spaces, Duke Math. J. 46(1) (1979), 27–42.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Tribel, H., Theory of Function Spaces, Mongraphs in Math., 78, Birkhauser, 1983.Google Scholar
  8. [8]
    Miyachi, A., On some Estimates for the Wave Equation in Lp and H9. J. Fac. Sci. Univ. Tokyo Sect. IA. Math., 27 (1980), 331–354.MATHMathSciNetGoogle Scholar
  9. [9]
    Strichartz, R. S., Convolutions with Kernels having Singularities on a Sphere. Trans. Amer. Math. Soc., 148 (1970), 461–471.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 1999

Authors and Affiliations

  • Li Guoquan
    • 1
  • Lu Shanzhen
    • 1
  1. 1.Department of MathematicsBeijing Normal UniversityBeijingPRC

Personalised recommendations